MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER
Model Number 53810G
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the magic3 go male catheters did not have enough lubricant on them and the patient experienced irritation.Also stated that the patient had lubricant tube, but there was not enough room in the packaging to put the lubricant on and the patient wanted to try the packets.
 
Event or Problem Description
It was reported that the magic 3 go male catheters did not have enough lubricant on them and the patient experienced irritation.Also stated that the patient had lubricant tube but there was not enough room to put the lubricant on and the patient wanted to try the packets.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be due to incorrect withdrawal speeds or incorrect viscosity.The device was not returned for evaluation.The lot number was unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: "indications for use the magic 3 go intermittent urinary catheter is intended for urological use only.It is intended for use by adult and pediatric patients of all ages for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications none known warnings this is a single use device.Do not resterilize any portion of this device.Reuse and or repackaging may create a risk of patient or user infection, compromise the structural integrity and or essential material and design characteristics of the device, which may lead to device failure, and or lead to injury, illness or death of the patient.Precautions inspect the catheter before use.Do not use the product if the device or packaging is damaged.Self-catheterization should follow the plan of care and advice given by your healthcare practitioner and be carried out only in accordance with the instructions for use provided.Please consult your healthcare practitioner if any conditions occur which create concern and/or difficulty during catheterization.Adverse reactions urinary tract infection bleeding from the urethra irritation of the urethra review the self-catheterization procedure with a healthcare professional.1.Always wash hands prior to use.2.Open the catheter package by peeling the tab upwards with the aid of the finger hole.3.If desired, hang the package with the adhesive surface on the inner side of the tab to a nearby dry vertical surface while preparing to catheterize.4.Positioned comfortably with thighs spread apart, clean the opening to the urethra and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow approximately 1-1.5 or 2.5 to 3.8 cm).6.When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands." the device was not returned.

Brand Name
MAGIC3 GO MALE CATHETER WITH SUREGRIP
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12129038
Report Number1018233-2021-04068
Device Sequence Number4341779
Product Code EZD
UDI-Device Identifier00801741136948
UDI-Public(01)00801741136948
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number53810G
Device Catalogue Number53810G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;